# SDR DXTA2016020506179

- Difficulty date: February 5, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N218QS
- Make and model: Amd FALCON2000
- Aircraft serial: 118
- Aircraft time: 12,984 hours, 8,100 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch Panel
- Part number: SPSF905093
- Part serial: 040100670
- Condition: Burned
- Location: Cabin
- Part time: 3,573 hours, 2,249 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING, CONFERENCE TABLE READING LIGHT, FOUND SWITCH & SWITCH PANEL BURNT.  REMOVED READING LIGHT SWITCH CAPSULE & FOUND CAPSULE & PANEL SIDE BURNT.  REMOVED SWITCH PANEL, PN SPS-F90-5093, SN 040100670 & INSTALLED A REPAIRED SWITCH PANEL, PN SPS-F90-5093, SN 060000466.  OPERATIONS CHECKED GOOD IAW SMM 23-20-00.  OPERATIONS CHECKED GOOD.
